Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Two Morning After Pills in 1 month.

If a person were to take two morning after pills in the span of one month, do you think her hormones would continue to rage for weeks afterward? Just wondering. It's based on something I heard. I've never had a reaction to the morning after pill, but I'm sure it really messes with some people's hormones. Anyone heard of someone taking two in one month and being an emotional wreck for weeks to a month afterward? Thanks.

Answer Question
 
Anonymous

Asked by Anonymous at 4:06 PM on Jan. 26, 2009 in Pregnancy

Answers (8)
  • i took the morning after pill recently, but i was never an emotional wreck until right before my period. i'm usually kind of moody right before my period, but this was like insane-psycho emotional. i definitely think that it was the morning after pill that made me that emotional
    Anonymous

    Answer by Anonymous at 4:08 PM on Jan. 26, 2009

  • Whenever you take any sort of hormonal treatment it can lead to side effects. Taking a morning after pill is like taking 4 days of birth control at once.
    dakotaNrye

    Answer by dakotaNrye at 4:09 PM on Jan. 26, 2009

  • I think I'd be an emtional wreck anyway, not just b/c of the pill but b/c I was being immature and not using protection, so in the end I killed a baby (or stopped conception, WHATEVER). That's just my opinion and I don't think it should be used as a regular form of BC. So, I'm sure people are emtoional wrecks afterwards, I wouldn't know. I'd keep the baby regardless but again, just my opinion.
    AshJoe05

    Answer by AshJoe05 at 4:09 PM on Jan. 26, 2009

  • They make this thing called birth control that prevents pregnancy...then a person wouldn't have to take 2 morning after pills within a month.
    Anonymous

    Answer by Anonymous at 4:12 PM on Jan. 26, 2009

  • You're not supposed to take it more than once a month and I think a lot of it is the high concentration of hormones can make you a little coo coo but if you take too much hormones your insides can burn and make you unable to have kids. I would say its a very bad idea but that us just my opinion.
    LovinEveryDay

    Answer by LovinEveryDay at 4:22 PM on Jan. 26, 2009

  • Hey anon @ 1:12, she doesnt need to be talked to like that, shes going through enough already. go back to bed and get up on the other side, maybe that'll cool ur attitude!!! Geez, but my advice about the pill is like call a dr, or PP!!! :) Good luck
    naynkiwismom

    Answer by naynkiwismom at 4:23 PM on Jan. 26, 2009

  • I am the poster and I did not take two morning after pills. I'm already (happily) pregnant! This happened to someone I know and this girl supposedly went crazy for like 3 weeks to a month. Would the effects really last that long?
    Anonymous

    Answer by Anonymous at 4:26 PM on Jan. 26, 2009

  • Just so you all know, the morning after pill IS NOT an abortion pill!! So if someone DOES take it they are NOT killing a baby! Taking the morning after pill is just the same as taking birth control.
    dakotaNrye

    Answer by dakotaNrye at 4:56 PM on Jan. 26, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN